# SDR AALA201903049040

- Difficulty date: March 3, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 79,813 hours, 12,922 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 32B EMERGENCY LIGHT WAS INOPERATIVE.  REPOSITIONED AND SECURED THE LIGHT ASSY CONNECTOR.  OPS CHECKED NORMAL IAW MM 33-51-10.
